Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2015, 2:24 PM CDT for 7 counties in Wisconsin. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 2:24 PM CDT (19:24 UTC)
- Expired
- Jul 18, 2015, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Green County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 27 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:25 PM CDT | TSTM WND DMG | Janesville, WI | 22 TREES DOWN ACROSS ROCK COUNTY. TIME ESTIMATED BY RADAR. |
| Jul 18, 2:45 PM CDT | TSTM WND DMG | Avalon, WI | BARN DESTROYED. POSSIBLE TORNADO. |
| Jul 18, 2:45 PM CDT | TORNADO | Avalon, WI | BARN DESTROYED. PRELIMARY NWS/EMERGENCY MANAGER STORM SURVEY INDICATES TORNADIC CIRCULATION. ROTATION IN CORN FIELD. COUNTY TRUNK A. NEAR ROCK/WALWORTH COUNTY LINE. AVELON/JOHNSTOWN AREA. |
| Jul 18, 2:47 PM CDT | TSTM WND DMG | 10 S Whitewater, WI | MACHINE SHED BLOWN DOWN AT THE JUNCTION OF HIGHWAY 89 AND COUNTY ROAD M. |
| Jul 18, 2:47 PM CDT | TORNADO | 10 S Whitewater, WI | MACHINE SHED BLOWN DOWN AT THE JUNCTION OF HIGHWAY 89 AND COUNTY ROAD M. WITNESSES SAW DEBRIS ROTATING. OCCURED 1.5 MILE EAST OF COUNTY LINE. PRELIMINARY SURVEY BY COUNTY OFFICIALS INDICATES A TORNADO. COUNTY TRUNK M. |
| Jul 18, 2:56 PM CDT | TSTM WND DMG | Waukesha, WI | NUMBER OF TREES DOWN ACROSS WAUKESHA COUNTY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:31 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2984 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
358
WUUS53 KMKX 181924
SVRMKX
WIC027-045-055-105-127-131-133-182015-
/O.NEW.KMKX.SV.W.0041.150718T1924Z-150718T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 PM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHWESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 315 PM CDT
* AT 223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALES...
MOVING EAST AT 110 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAUKESHA...JANESVILLE...NEW BERLIN...BROOKFIELD...BELOIT...
MENOMONEE FALLS...WHITEWATER...PEWAUKEE...FORT ATKINSON...SUSSEX...
HARTLAND...JEFFERSON...DELAFIELD...ELM GROVE...MILTON...EDGERTON...
BRODHEAD...WALES...OKAUCHEE LAKE AND OCONOMOWOC.
PEOPLE ATTENDING THE WAUKESHA COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4256 8952 4285 8908 4285 8901 4289 8901
4330 8837 4318 8806 4303 8807 4254 8900
TIME...MOT...LOC 1923Z 278DEG 97KT 4298 8833
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SPM1 follow-up statement
688
WWUS53 KMKX 181942
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT SAT JUL 18 2015
WIC027-045-131-181951-
/O.CAN.KMKX.SV.W.0041.000000T0000Z-150718T2015Z/
WASHINGTON WI-DODGE WI-GREEN WI-
242 PM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
SOUTHEASTERN DODGE AND SOUTHEASTERN GREEN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4255 8936 4266 8937 4285 8908 4285 8901
4289 8901 4320 8853 4318 8806 4303 8807
4254 8900
TIME...MOT...LOC 1941Z 268DEG 19KT 4316 8845 4279 8873 4255 8920
$$
WIC055-105-127-133-182015-
/O.CON.KMKX.SV.W.0041.000000T0000Z-150718T2015Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-WAUKESHA WI-
242 PM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN WALWORTH...ROCK AND
WAUKESHA COUNTIES...
AT 241 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKAUCHEE LAKE TO NEAR WHITEWATER TO 6 MILES
SOUTHEAST OF ORFORDVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WHITEWATER...DELAFIELD...OKAUCHEE LAKE...OCONOMOWOC AND LAC LA
BELLE AROUND 245 PM CDT.
HARTLAND...MERTON AND PALMYRA AROUND 300 PM CDT.
WAUKESHA AROUND 305 PM CDT.
SUSSEX AROUND 310 PM CDT.
BROOKFIELD...MENOMONEE FALLS...BUTLER AND LANNON AROUND 315 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE LAKE
LAC LA BELLE...JOHNSTOWN CENTER...MAPLETON...MONTEREY...EMERALD
GROVE...GENESEE...NASHOTAH...IXONIA...RICHMOND AND HANOVER.
PEOPLE ATTENDING THE WAUKESHA COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4255 8936 4266 8937 4285 8908 4285 8901
4289 8901 4320 8853 4318 8806 4303 8807
4254 8900
TIME...MOT...LOC 1941Z 268DEG 19KT 4316 8845 4279 8873 4255 8920
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:05 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 18, 11:05 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 AM CDT SAT JUL 18 2015
.UPDATE...
CONTINUED THE HEAT ADVISORY AS IS FOR NOW...FROM NOON UNTIL 8 PM
TODAY ACROSS MOST OF THE AREA. SHOULD GET ENOUGH SUN TO GET HIGHS
TO AROUND 90 DEGREES. DEW POINTS SHOULD ALSO RECOVER INTO THE
LOWER TO MID 70S AT LEAST...WHICH GIVES HEAT INDEX VALUES AROUND
100 DEGREES. ONE CONCERN IS POSSIBLE CONVECTION AND ASSOCIATED
CLOUDS...WHICH WOULD LIMIT HEATING THIS AFTERNOON. ANOTHER CONCERN
IS ONSHORE WINDS LINGERING THIS AFTERNOON NEAR THE LAKE FROM
MILWAUKEE SOUTHWARD...WHICH WOULD LIMIT HIGHS THERE.
A FEW CELLS ARE DEVELOPING IN GRANT COUNTY...AHEAD OF ADVANCING
500 MB VORTICITY MAXIMUM IN NORTHEAST IOWA. THIS FEATURE IS
EXPECTED TO PUSH EAST THROUGH THE AREA THIS AFTERNOON. IN
ADDITION...OUTFLOW BOUNDARY FROM EARLY MORNING STORMS LIES FROM
THE CHICAGO AREA INTO SOUTHERN GRANT COUNTY. COMBINATION OF
OUTFLOW BOUNDARY AND ADVANCING VORTICITY MAXIMUM MAY HELP GENERATE
MORE CELLS OVER THE NEXT HOUR OR TWO.
HRRR MODEL TAKES THESE INITIAL CELLS AND DEVELOPS AN AREA OF
STRONG CONVECTION AS IT MOVES EAST ACROSS THE AREA THIS AFTERNOON.
ONCE CONVECTIVE INHIBITION IS OVERCOME BY EARLY AFTERNOON...SHOULD
SEE STRONG/SEVERE CONVECTION DEVELOP GIVEN STRONG MEAN LAYER CAPE
AND DEEP LAYER SHEAR VALUES. LARGE HAIL AND DAMAGING WINDS WOULD
BE THE MAIN HAZARDS. ANY TORNADO RISK WOULD BE TIED TO THE OUTFLOW
BOUNDARY LOCATION...WHICH AT THIS TIME LOOKS TO REMAIN SOUTH OF
THE AREA.
WILL UPDATE POPS TO REFLECT AFTERNOON TIMING WITH STORMS...WHICH
SHOULD EXIT THE EAST BY AROUND 00Z SUNDAY.
&&
.AVIATION/18Z TAFS/...
POSSIBLE STRONG/SEVERE STORMS MAY PUSH EAST ACROSS SOUTHERN
WISCONSIN THIS AFTERNOON. ALREADY SEEING DEVELOPMENT IN FAR
SOUTHWEST WISCONSIN...AND THIS MAY CONTINUE TO DEVELOP AND BECOME
STRONGER INTO THE AFTERNOON.
MADISON WOULD SEE BEST SHOT OF THIS BETWEEN 18Z AND 21Z
SATURDAY...AND THE EASTERN SITES BETWEEN 20Z SATURDAY AND 00Z
SUNDAY. IFR VISIBILITIES AND MVFR CEILINGS WOULD BE POSSIBLE IN
ANY STORMS...AS WELL AS LARGE HAIL AND STRONG WINDS.
VFR CONDITIONS ARE EXPECTED OTHERWISE THIS AFTERNOON INTO SUNDAY.
MODERATE SOUTH/SOUTHWEST WINDS ARE EXPECTED AT MADISON AND
WAUKESHA...WITH SOUTH/SOUTHEAST WINDS AT MILWAUKEE AND KENOSHA.
WINDS WILL SHIFT TO THE WEST NORTHWEST LATER TONIGHT AFTER COLD
FRONT MOVES THROUGH THE AREA...REMAINING SO ON SUNDAY. SOME
MIDDLE TO HIGH CLOUDS MAY LINGER LATER TONIGHT INTO SUNDAY.
&&
.MARINE...
SOUTH/SOUTHEAST WINDS MAY GUST TO AROUND 20 KNOTS THIS AFTERNOON.
NOT EXPECTING SMALL CRAFT ADVISORY LEVEL WAVES OR GUSTS AT THIS
TIME.
&&
.PREV DISCUSSION... /ISSUED 338 AM CDT SAT JUL 18 2015/
SHORT TERM...
TODAY AND TONIGHT- CONFIDENCE...MEDIUM.
AN ACTIVE WEATHER PATTERN IS EXPECTED FOR TODAY WITH THREE MAIN
FEATURES OF CONCERN.
THE FIRST BEING WITH THE CURRENT MCS ROLLING INTO WESTERN WISCONSIN
WHERE THERE IS A LONG HISTORY OF DAMAGING WINDS ASSOCIATED WITH
IT. THE MAIN UNCERTAINTY IS WITH HOW LONG IT WILL REMAIN AT SEVERE
LEVELS AS IT STARTS TO OUTRUN SOME OF THE BETTER LOW LEVEL
MOISTURE TRANSPORT WHICH IS ANGLED UP TOWARD SOUTHERN MINNESOTA.
18.08Z RAP ANALYSIS SHOWS A HIGHLY UNSTABLE ENVIRONMENT SITUATED
FROM SOUTHEAST MINNESOTA DOWN INTO SOUTHWEST WISCONSIN WHERE 0-3KM
MUCAPE IS AROUND 4000 J/KG. CURRENTLY...THE STRONGEST PART OF THE
LINE IS IN NORTHERN WISCONSIN WHERE THE MCV IS ALONG WITH A BETTER
REAR INFLOW JET...BUT AM EXPECTING THE SOUTHERN PORTION OF THE
LINE TO BE MAINTAINED AND RIDE ALONG THE INSTABILITY GRADIENT
THROUGH SOUTHERN WISCONSIN THIS MORNING. WHETHER IT WILL BE SEVERE
OR NOT IS UNCERTAIN AS IT WILL BE LEAVING THE BETTER LOW LEVEL
MOISTURE TRANSPORT CHANNEL. TRENDS WILL CONTINUE TO BE MONITORED.
CLOUD COVER AND HOW FAST THE MCS MOVES OUT OF THE REGION PLAYS INTO
HOW HOT CONDITIONS WILL BE TODAY. THERE CURRENTLY IS AN EXPANSIVE
UPPER LEVEL CLOUD DECK BLOWING OFF OF THE MCS WHICH COULD SLOW HOW
FAST TEMPERATURES RISE THIS MORNING...PARTICULARLY IF WE HAVE SOME
RAIN MOVE THROUGH. STRONG SOUTHERLY LOW LEVEL FLOW IS EXPECTED TO
HELP CLEAR CONDITIONS OUT GOING INTO THIS AFTERNOON WHICH SHOULD
ALLOW TEMPERATURES TO RISE UP TO 90F OR ABOVE. SURFACE DEW POINTS
ARE ALREADY IN THE LOW 70S WITH THE AIR MASS TO THE SOUTH SHOWING
DEW POINTS IN THE MID TO UPPER 70S. THE EXPECTED COMBINATION OF
TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S ARE EXPECTED TO
PUSH HEAT INDICES INTO THE 100-104 DEGREE RANGE TODAY ACROSS MUCH OF
THE REGION. FDL AND WASHINGTON COUNTIES LOOK TO BE JUST AS WARM AS
COUNTIES TO THE WEST...SO HAVE ADDED THEM TO THE ADVISORY.
THE FOCUS THEN TURNS TO THE SEVERE POTENTIAL FOR THIS AFTERNOON AND
EVENING AS THE ENVIRONMENT RECHARGES AFTER THE MCS CLEARS. 18.00Z
NAM/GFS/RAP SOUNDINGS ALL SHOW A HIGHLY UNSTABLE/FAT CAPE PROFILE
AHEAD OF A COLD FRONT. THERE DOES APPEAR TO BE SOME WIND SHEAR AS
WELL...MAINLY IN THE LOWEST 3KM...BUT IT DOES EXTEND TO THE TOP
PORTIONS OF THE SOUNDING WHERE AN UPPER LEVEL JET STREAK WILL BE
PROPAGATING EAST INTO THE REGION. LARGE HAIL AND DAMAGING WINDS
LOOK TO BE THE MAIN THREATS DUE TO THE HIGH INSTABILITY/0-3KM
SHEAR...BUT THERE COULD BE A BOUNDARY LEFT OVER FROM THIS MORNINGS
MCS WHICH COULD BE A FOCUS FOR TORNADO DEVELOPMENT. 0-1KM SHEAR
WOULD LIKELY BE MAXIMIZED ALONG THIS BOUNDARY IF THE SOUTHERLY LOW
LEVEL FLOW DOES NOT WIPE IT OUT OR PUSH IT BACK TO THE NORTH.
SOUNDINGS ALSO ARE NOT LOOKING AS CAPPED AS PREVIOUSLY THOUGHT...SO
CONVECTION MAY INITIATE A BIT EARLIER IN THE AFTERNOON THAN
TYPICALLY WOULD OCCUR. THE MAIN WINDOW FOR SEVERE WEATHER APPEARS
TO BE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS.
SUNDAY... FORECAST CONFIDENCE HIGH.
THE COLD FRONT WILL LIKELY CLEAR SOUTHEAST WI BY MID SUNDAY MORNING.
IT IS A SMALL CHANCE... BUT THUNDERSTORMS COULD EITHER BE ONGOING OR
TRIGGERED BY THE FRONTAL PASSAGE AS IT MOVES THROUGH SOUTHERN WI
SUNDAY MORNING.
PLAN ON QUIET AND MORE COMFORTABLE WEATHER LATER SUNDAY AFTERNOON
AND NIGHT BEHIND THE FRONT. HIGH TEMPS WILL BE COOLER THAN THE
PREVIOUS TWO DAYS... ONLY IN THE LOWER 80S. DEWPOINTS WILL BE
STEADILY FALLING THROUGH THE AFTERNOON. WINDS WILL BE A LITTLE
BREEZY OUT OF THE NORTHWEST SUNDAY AFTERNOON.
LONG TERM...
MONDAY... FORECAST CONFIDENCE MEDIUM.
THE ECMWF AND GFS ARE NOW BRINGING CHANCES FOR SHOWERS AND
THUNDERSTORMS INTO CENTRAL AND SOUTHERN WI MONDAY AFTERNOON AND
NIGHT. THIS IS DUE TO A SHORTWAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER JET. A COLD FRONT WILL SLIDE SOUTH THROUGH WI LATE
MONDAY NIGHT. THESE FEATURES ARRIVE EARLIER THAN PREVIOUS FORECASTS.
TUESDAY THROUGH FRIDAY... FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE WILL SET UP OVER THE GREAT LAKES REGION FOR MUCH OF
NEXT WEEK. DRY AIR IN PLACE WILL MAKE IT DIFFICULT FOR ANY
SHORTWAVES CROSSING THE AREA TO PRODUCE PRECIP. THE GFS AND ECMWF HAVE
BACKED OFF ON QPF FOR SOUTHERN WI ON WED THROUGH FRI. EXPECT POPS
TO BE CUT BACK IN LATER FORECASTS. THE NEXT REAL CHANCE FOR PRECIP
NOW LOOKS LIKE SATURDAY.
TEMPERATURES WILL REMAIN AROUND NORMAL WITH HIGHS AROUND 80.
AVIATION/12Z TAFS/...
THE MAIN FOCUS AT THE TAF SITES IS WITH TWO POSSIBLE ROUNDS OF
CONVECTION...ONE POSSIBLY COMING THIS MORNING WITH ANOTHER ROUND
POSSIBLE THIS AFTERNOON/EVENING. A LINE OF STORMS CURRENTLY IN WEST
CENTRAL WISCONSIN IS EXPECTED TO TRACK EAST SOUTHEAST THIS MORNING
AND COULD ROLL THROUGH THE REGION AND BRING SOME STRONG WINDS AND
LOW VISIBILITIES ALONG WITH IT. AFTER THAT SYSTEM MOVES
THROUGH...SOUTHERLY WINDS WILL PICK UP DURING THE DAY AS A HOT AND
HUMID AIR MASS CREATES A VERY UNSTABLE ATMOSPHERE FOR THIS AFTERNOON
AND EVENING. ANOTHER ROUND OF STORMS SHOULD DEVELOP AHEAD OF A COLD
FRONT WHICH WILL PUSH THROUGH THIS EVENING. STRONG WINDS AND LOW
VISIBILITY WILL AGAIN BE POSSIBLE WITH THIS ROUND OF STORMS.
MARINE...
TWO ROUNDS OF STORMS MAY AFFECT THE NEARSHORE WATERS OF LAKE
MICHIGAN THIS MORNING AND THEN AGAIN THIS AFTERNOON AND EARLY
EVENING. WINDS WILL BE ON THE INCREASE INTO THIS AFTERNOON OUT OF
THE SOUTH WITH SOME GUSTS POSSIBLY REACHING THE 20 TO 25 KT RANGE.
A COLD FRONT WILL SWING THROUGH THE REGION TONIGHT AND BRING WINDS
AROUND TO THE WEST NORTHWEST THROUGH THE REST OF THE WEEKEND.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-
056>059-062>072.
LM...NONE.
&&
UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...HALBACH
SUNDAY THROUGH FRIDAY...MRCHazardous weather outlook, Jul 18, 11:40 AM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1140 AM CDT SAT JUL 18 2015 WIZ046-047-051-052-056>060-062>072-191645- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1140 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS LIKELY THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ALL POSSIBLE. HEAT INDICES WILL BE IN THE 90S TODAY. THE HEAT ADVISORY HAS BEEN CANCELLED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE OFF AND ON CHANCES FOR THUNDERSTORMS THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-191645- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1140 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH WINDS MAY GUST TO AROUND 20 KNOTS THIS AFTERNOON...ESPECIALLY CLOSE TO SHORE. ANOTHER ROUND OF THUNDERSTORMS IS LIKELY LATER THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A FEW WATERSPOUTS ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE OFF AND ON CHANCES FOR THUNDERSTORMS THROUGH MUCH OF NEXT WEEK. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 18, 1:49 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT SAT JUL 18 2015
WIZ058-059-064-065-181930-
JEFFERSON-WAUKESHA-WASHINGTON-DODGE-
149 PM CDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
JEFFERSON...SOUTHEASTERN DODGE AND NORTHWESTERN WAUKESHA COUNTIES...
AT 149 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WATERTOWN TO NEAR LAC LA BELLE TO LAKE RIPLEY...
AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
LAC LA BELLE AROUND 155 PM CDT.
HUSTISFORD AROUND 200 PM CDT.
OKAUCHEE LAKE AND JOHNSON CREEK AROUND 205 PM CDT.
HARTFORD AROUND 210 PM CDT.
HARTLAND AND MERTON AROUND 215 PM CDT.
SUSSEX AROUND 220 PM CDT.
MENOMONEE FALLS...SLINGER AND OCONOMOWOC AROUND 225 PM CDT.
WEST BEND...DELAFIELD AND JACKSON AROUND 230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHENEQUA...
COLGATE...CLYMAN...LAKE LAC LA BELLE...LEBANON...HUBERTUS...SAINT
LAWRENCE...RUBICON...MAPLETON AND PIPERSVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4321 8807 4302 8858 4297 8901 4300 8901
4311 8871 4331 8878 4348 8816
TIME...MOT...LOC 1849Z 257DEG 33KT 4326 8868 4313 8864 4300 8897
WOODSpecial weather statement, Jul 18, 2:07 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 PM CDT SAT JUL 18 2015
WIZ070-181930-
WALWORTH-
207 PM CDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH COUNTY...
AT 205 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLINTON TO NEAR DARIEN TO NEAR HARVARD...AND
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
WALWORTH AND FONTANA-ON-GENEVA LAKE AROUND 210 PM CDT.
DARIEN AROUND 215 PM CDT.
WILLIAMS BAY AND DELAVAN LAKE AROUND 220 PM CDT.
COMO AROUND 225 PM CDT.
ELKHORN...LAKE GENEVA...GENOA CITY AND PELL LAKE AROUND 230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MILLARD...
RICHMOND...SPRINGFIELD...ALLENS GROVE...LA GRANGE...DELAVAN...
TIBBETS...ABELLS CORNERS AND TROY CENTER.
LAT...LON 4252 8878 4284 8877 4284 8856 4278 8835
4262 8830 4250 8831 4249 8861 4250 8871
4249 8871 4249 8873
TIME...MOT...LOC 1905Z 226DEG 24KT 4259 8881 4255 8868 4236 8863
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:19 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 56 min |
| Jul 18, 4:45 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 45 min |
| Jul 18, 5:15 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 45 min |
| Jul 18, 5:27 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 18, 5:47 AM CDT | Special Weather Statement | MKX | Dane, Dodge, Fond du Lac, Jefferson, Milwaukee, Ozaukee and 3 more | 58 min |
| Jul 18, 6:11 AM CDT | Special Weather Statement | MKX | Dane | 34 min |
| Jul 18, 7:07 AM CDT | Special Marine Warning | MKX | 53 min | |
| Jul 18, 1:08 PM CDT | Tornado Warning | MKX | Iowa, Lafayette | 52 min |
| Jul 18, 1:26 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 34 min |
| Jul 18, 1:49 PM CDT | Special Weather Statement | MKX | Jefferson, Washington | 41 min |
| Jul 18, 1:57 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 18 min |
| Jul 18, 1:59 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 31 min |
| Jul 18, 2:07 PM CDT | Special Weather Statement | MKX | Walworth | 23 min |
| Jul 18, 2:09 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jul 18, 2:15 PM CDT | Areal Flood Advisory | MKX | Green, Racine, Rock, Walworth | 60 min |
| Jul 18, 2:31 PM CDT | Special Marine Warning | MKX | 119 min | |
| Jul 18, 2:40 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Waukesha | 2 hr |
| Jul 18, 2:45 PM CDT | Tornado Warning | MKX | Rock, Walworth | 30 min |
| Jul 18, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Rock, Walworth, Waukesha | 35 min |
| Jul 18, 3:04 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| Jul 18, 3:22 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.